MathSciNet Relay Station
MathSciNet bibliographic data
MR1309405 28D05 (28D20 58F11)
Park, Kyewon K. Continuity of directional entropy. Osaka J. Math. 31 (1994), no. 3, 613–628.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement